# SDR AALA20060314

- Difficulty date: May 19, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N226AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49176
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CENTER FUEL TANK TRANSFER PROBLEM.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND CENTER FUEL BOOST PUMP CIRCUIT BREAKER TRIPPED.  REPLACED CENTER TANK FORWARD BOOST PUMP.
